MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*CUTTER RELOAD UNIT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*CUTTER RELOAD UNIT; STAPLE, IMPLANTABLE
Catalog Number TCR75
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 1/13/2025.D4 batch # unk.B3: exact date is unk.Assumed the first day of the month.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Additional information was requested, and the following was obtained: 1.How was the bleeding controlled? compression.2.How much blood was lost (ml)? unknown.3.Did the patient require a transfusion? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a gastric procedure surgery.After fired, noted that a few staples formed with irregular shapes and anastomotic site was oozing.To stop oozing with compression hemostasis.There was no patient consequence reported, no additional information could be provided.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21140155
Report Number3005075853-2025-00332
Device Sequence Number15319655
Product Code GDW
UDI-Device Identifier10705036013136
UDI-Public(01)10705036013136(17)290430(10)982C51
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTCR75
Device Lot Number982C51
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown